| Model Number |
G12371 |
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
03/16/2015
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol cap008, complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
Event or Problem Description
The nurse discovered that the device was damaged at the distal tip upon opening the device package.It was further noted that the tip of the device was partially broken off.Another device was opened for this case.